Oracea User Reviews

Oracea - User Reviews

Oracea User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Oracea sorted by most helpful. Patient Discussions FAQs


Comment from: GERD, 55-64 Female on Treatment for 1-6 months (Patient) Published: July 22

Oracea caused a severe Gerd case which I am waiting to resolve through a gastro. specialist. Do not take this, avoid it and other tetracycline products unless you ABSOLUTELY need it (i.e. life or death). The pain from my GERD onset is excruciating.

Comment from: ron-rico, 65-74 Female on Treatment for 1-6 months (Patient) Published: August 14

Experienced my most severe outbreak ever 30 days into treatment. Entire nose became infected and very tender to the touch with puss discharge at the tip. Redness with a few spots appeared on both sides of the nose. This was preceded by a faint redness and persistent tingling sensation over the entire upper chest area that continued and intensified. Am discontinuing use after 35 doses.

Comment from: 35-44 on Treatment for 1-6 months (Patient) Published: June 17

With my rosacea, my face is very red and has many pimples. Since starting the oracea, the pimples have gone down some, but not gone away completley. I still have red dots in the redness of my face. The redness has lightened, but not gone away by any means. People still stare at me when walking by. My friends and co-workers tell me that they do see an improvement. I guess when you are the one dealing with it, it is harder to actually see the improvement, when you just want it gone. I take the pill first thing in the morning with 2 glasses of water because I do have stomach/acid reflux problems and am on protonix for that. I find that drinking the extra water has made it so that I have not had any problems with the stomach/acid reflux and just take the protonix later in the day. I guess I was hoping that this would be the miracle drug that would make it all go away, but it didn't, or hasn't yet. I have only been on it for 1 month however, so I will continue taking it and see if it improves more. If so, I will do another review with an update.

Related Reading: protonix

Comment from: nhs4275, 55-64 Female on Treatment for 1-6 months Published: January 19

So far it seems to clear reddness and irritation

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: February 21

My rosacea symptoms are getting worse. The bumps seemed to improve a little bit the first few days but are now much worse than when I began. I've made no changes to my routine. Side effects: diarrhea, dry eyes & blurred vision, vaginal yeast infection, itching (face, back, shoulders, stomach), bloating/weight gain (puffy face- similar to reaction to cortisone), dizziness, fatigue I've clearly decided to discontinue.

Related Reading: diarrhea | dry eyes | yeast infection

Comment from: yogaguru, 35-44 on Treatment for 2-5 years (Patient) Published: October 07

I have been on this drug for about 2 1/2 years for rosacea. It took a few weeks to get into my system, but once it did it cleared up my skin wonderfully. I now don't have trouble with rosacea and I hardly get any pimples anymore, and when I do, they are tiny and go away in a day or two. I take it in the morning with breakfast and don't seem to have trouble with stomach aches from it either.

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: December 16

I was constantly getting large pimples with puss and terrible soreness and redness. Often several at a time. After about 3 or 4 weeks of being on this medication, it has almost completely cleared up. In two months I got one pimple, and it healed up in a couple of days. I'm very happy with the results.

Comment from: 35-44 on Treatment for 1-6 months (Patient) Published: April 10

Overall improvement. USe with clindamyacin lotion 1%. However, I am battling a yeast problem that has been difficult to get rid of even with diflucan.

Related Reading: diflucan

Comment from: Sugar, 55-64 on Treatment for 1-6 months (Patient) Published: April 05

After 30 days of treatment my flare ups became worse. A rash appeared on my chest and back. The itching has increased dramatically. I have also experienced cold symptoms and upset stomach. I have discontinued use per doctor's instructions.

Related Reading: rash | itching


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD